# SDR DHL2001727512

- Difficulty date: August 21, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HEAVY CORRODED AT STA 360 TO 460 LBL 55.  REMOVED CABIN SEAT TRACK STA 360 TO 460 LBL 55 PER SRM 51-30-2.  INSTALLED NEW SEAT TRACK PER SRM 51-30-2 AND 53-10-5 FIG 7.
